Alert archive / New Jersey / Small Craft Advisories in 2015

Small Craft Advisory 168, NWS Philadelphia/Mount Holly

November 11, 2015

NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 11, 2015, 12:05 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2015, 12:05 AM EST (05:05 UTC)
Expired
Nov 11, 2015, 12:00 PM EST
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WHUS71 KPHI 110505
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1205 AM EST WED NOV 11 2015


ANZ450-451-111000-
/O.CON.KPHI.GL.W.0023.000000T0000Z-151111T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1205 AM EST WED NOV 11 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS
MORNING...

* LOCATIONS...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC 
  COASTAL WATERS.

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 9 FEET.

* OUTLOOK...SEAS ABOVE 5 FEET MAY LINGER INTO WEDNESDAY 
  AFTERNOON AND SO ONCE THE GALE THREAT DIMINISHES AROUND 
  SUNRISE... A SMALL CRAFT ADVISORY WILL THEN POST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-111700-
/O.NEW.KPHI.SC.Y.0168.151111T0505Z-151111T1700Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1205 AM EST WED NOV 11 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY.

* WINDS...NORTHWEST 10 TO 15 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

* TIMING...WINDS ARE ALREADY GUSTING ABOVE 25 KT AND SHOULD
  CONTINUE TO DO SO OVERNIGHT. WINDS WILL SLOWLY DIMINISH THROUGH
  THE MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ454-455-111700-
/O.CON.KPHI.SC.Y.0167.000000T0000Z-151111T1700Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1205 AM EST WED NOV 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* LOCATIONS...THE DELAWARE ATLANTIC COASTAL WATERS.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* OUTLOOK...SEAS ABOVE 5 FEET MAY LINGER INTO WEDNESDAY 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ452-453-111700-
/O.CON.KPHI.SC.Y.0167.000000T0000Z-151111T1700Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
1205 AM EST WED NOV 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* LOCATIONS...THE SOUTHERN NEW JERSEY COASTAL WATERS.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 8 FEET.

* OUTLOOK...SEAS ABOVE 5 FEET MAY LINGER INTO WEDNESDAY 
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ431-111700-
/O.CON.KPHI.SC.Y.0167.000000T0000Z-151111T1700Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1205 AM EST WED NOV 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* LOCATIONS...LOWER DELAWARE BAY.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
199 
WHUS71 KPHI 110836
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 AM EST WED NOV 11 2015


ANZ450-451-112145-
/O.CAN.KPHI.GL.W.0023.000000T0000Z-151111T1000Z/
/O.EXB.KPHI.SC.Y.0167.000000T0000Z-151111T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
336 AM EST WED NOV 11 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED.

* LOCATIONS...THE NORTHERN NEW JERSEY ATLANTIC COASTAL WATERS.

* WINDS...NORTH 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING...WINDS WILL SLOWLY DIMINISH THROUGH THE DAY. SEAS WILL
  SUBSEQUENTLY DECREASE AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ452>455-112145-
/O.EXT.KPHI.SC.Y.0167.000000T0000Z-151111T2300Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
336 AM EST WED NOV 11 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* LOCATIONS...THE DELAWARE AND NEW JERSEY ATLANTIC COASTAL
  WATERS.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-111700-
/O.CON.KPHI.SC.Y.0168.000000T0000Z-151111T1700Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
336 AM EST WED NOV 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

* TIMING...WINDS ARE ALREADY GUSTING ABOVE 25 KT AND SHOULD 
  CONTINUE TO DO SO OVERNIGHT. WINDS WILL SLOWLY DIMINISH 
  THROUGH THE MORNING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ431-111700-
/O.CON.KPHI.SC.Y.0167.000000T0000Z-151111T1700Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
336 AM EST WED NOV 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* LOCATIONS...LOWER DELAWARE BAY.

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 10, 10:45 PM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Nov 10, 10:45 PM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1045 PM EST TUE NOV 10 2015

.SYNOPSIS...
INTENSIFYING LOW PRESSURE OVER THE DELMARVA WILL MOVE TO THE CENTRAL
NEW JERSEY COAST THROUGH THIS EVENING AND THEN SLOWLY EAST TO NEAR
CAPE COD EARLY WEDNESDAY. HIGH PRESSURE WILL BUILD IN FROM THE
OHIO VALLEY WEDNESDAY AFTERNOON BEFORE MOVING OVERHEAD WEDNESDAY
NIGHT. THE NEXT LOW PRESSURE SYSTEM IS EXPECTED TO MOVE THROUGH
THE GREAT LAKES ON THURSDAY WHILE ITS COLD FRONT APPROACHES FROM
OUR WEST. THIS FRONT WILL MOVE THROUGH OUR AREA THURSDAY EVENING
BEFORE A SECOND FRONT MOVES THROUGH FRIDAY NIGHT. HIGH PRESSURE
BUILDS IN FROM THE SOUTHEAST STATES THIS WEEKEND AND EARLY NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
EVENING UPDATE...NOT MANY CHANGES MADE TO THE GOING FORECAST. RAIN
STARTING TO COME TO AN END ACROSS THE WESTERN PORTIONS OF OUR
REGION, AND SHOULD CONTINUE TO SEE A DISSIPATING TREND THROUGH THE
NIGHT.

PREVIOUS NEAR TERM DISCUSSION...

PNS AND LSR POSTED FOR HEAVY RAIN AND A HAIL REPORT TODAY.

TIGHT CYCLONIC FLOW WITH AN INTENSIFYING SFC LOW NEAR 44009 TO MOVE
NORTH TO NEAR 44091 (CENTRAL NJ COAST) THIS EVENING AND THEN TURN
EAST NORTHEAST, REACHING CAPE COD TOMORROW MORNING. THAT PLUS
NEGATIVE TILT TROUGH WITH ITS 90M 12 HR HFC/VORT MAX CROSSING THE
AREA THIS EVENING MAKES FOR A SOAKING WET 12 HOURS FROM THIS POINT
FORWARD. IT WILL DRIZZLE AT TIMES WHEN ITS NOT RAINING. THE FOCUS
FOR HEAVIER RAIN FROM THIS POINT FORWARD...NJ AND E PA AND MAINLY
TONIGHT AN ADDITIONAL .20 TO 1 INCHES OF RAIN IN NJ/PA BETWEEN 21Z
TODAY AND 12Z WEDNESDAY. ISOLATED HEAVIER REPORTS POSSIBLE NE PA
INTO NNJ.

NOTE THE LOBES OF RAIN STRETCHING SSEWD FROM CENTRAL PA INTO THE VA
AND THE DELMARVA.

WINDS NE LATE THIS AFTERNOON 15-25 MPH WITH A FEW GUSTS NEAR 40 MPH
ALONG THE NJ COAST AND WIND GUSTS GENERALLY UNDER 20 MPH E MD SHORE
AND E CENTRAL AND NE PA THROUGH NW NJ. WINDS TURN NORTHERLY TONIGHT,
DIMINISHING ABOUT 5 TO 10 MPH AFTER MIDNIGHT.

THE FORECAST IS BASED PRIMARILY ON 12Z/10 GFS MOS SINCE I DIDNT
LIKE THE 12Z MMENE1 NAM WINDS AT BRANDYWINE...TOO LIGHT AT 18Z.
GFS MMGNE1 WAS A BIT STRONGER AND CORRECT WHEN GUSTS WERE STILL
30 KT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
CONSIDERABLE CLOUDINESS AND A FEW DEGREES MILDER. IT MAY TRY TO
CLEAR LATE IN THE DAY? EC HAS 2M TEMP IN PHL OF 63 AT 18Z SO MID
60S LOOK GOOD FOR THE I-95 CORRIDOR WEDNESDAY.

ANY LEFTOVER SPRITS OF DRIZZLE OR RAIN AT SUNRISE ALONG THE NNJ
BORDER WITH NYS WILL BE SHORT LIVED....IF AT ALL.

THIS PART OF THE FORECAST IS ALSO BASED ON THE 12Z/10 GFS MOS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE SURFACE AND UPPER RIDGE AXIS WILL PROGRESS THRU THE REGION
WEDNESDAY NIGHT. FORECAST MODEL SOUNDINGS SHOW MOISTURE TRAPPED IN
THE LOW LEVELS UNDERNEATH THE MID-LEVEL SUBSIDENCE INVERSION. EXPECT
FOG TO DEVELOP IN THE EVENING AND OVERNIGHT UNDER THIS SETUP. THE
COVERAGE AND DENSITY OF THE FOG WILL DEPEND ON HOW QUICKLY THE
STRATOCU CLEARS AFTER SUNSET BEFORE THE STRATUS DEVELOPS LATER ON IN
NIGHT AS A PERSISTENT BREAK IN THE CLOUDS WOULD INCREASE THE
LIKELIHOOD OF RADIATIONAL FOG.

A VERTICALLY-STACKED LOW WILL TRACK E-NEWD ACROSS THE GREAT LAKES ON
THURSDAY. THE ATTENDANT COLD FRONT IS FORECAST TO CROSS THE
APPALACHIANS DURING THE DAY AND SHOULD BE ON OUR WESTERN DOORSTEP BY
SUNSET. ATTEMPTED TO TIME THE PRE-FRONTAL SHOWERS THAT ARE
ASSOCIATED WITH ENHANCED ISENTROPIC LIFT FROM A SLY LOW-LEVEL JET.
COMPARED THE SYSTEM AFFECTING THE AREA TODAY, THE ONE ON THURSDAY
WILL BE CONSIDERABLY MORE PROGRESSIVE. PWATS SHOULD ALSO NOT BE
QUITE AS HIGH AS TODAY SINCE MOISTURE IS BEING ADVECTED FROM THE
GULF OF MEXICO AS OPPOSE TO THE NEARBY SOURCE OFF THE ATLANTIC OCEAN
WITH TODAY'S LOW. THEREFORE, PRECIP AMOUNTS SHOULD BE MUCH LOWER
(GENERALLY AOB ONE-HALF INCH). DESPITE THE CLOUD COVER AND PRECIP,
HIGHS SHOULD BE ABOUT 5 F ABOVE NORMAL WITH THE REGION STILL
POSITIONED WITHIN THE PRE-FRONTAL WARM SECTOR.

THE COLD FRONT WILL MOVE THRU THE MID-ATLANTIC STATES THURSDAY
NIGHT. WLY FLOW IN ITS WAKE WILL BE ACCOMPANIED BY A SHARP ENDING TO
THE PRECIP DURING THE EVENING AS DRIER AIR ADVECTS INTO THE AREA
FROM WEST TO EAST.

UPSTREAM SHORTWAVE ENERGY DIGGING AROUND THE BACKSIDE OF THE LARGE
SCALE TROUGH WILL ALLOW THE TROUGH TO AMPLIFY FRIDAY WHILE
APPROACHING THE EASTERN SEABOARD. STEEP LAPSE RATES IN THE BOUNDARY
LAYER OWING TO THE CAA ALOFT AND DAYTIME HEATING AT THE SFC COULD
MIX DOWN RATHER STRONG WIND GUSTS. AFTER TRENDING UPWARD WITH THE
WINDS GUSTS, THE FORECAST ADVERTISES GUSTS IN THE 30-35 MPH.
HOWEVER, IF WE ARE ABLE TO MAXIMIZE OUR MIXING, THEN WE COULD SEE
HIGHER GUSTS NEAR 40 MPH AS INDICATED BY THE BUFKIT MOMENTUM
TRANSFER ALGORITHM FROM THE 12Z RUNS OF THE GFS AND NAM.

A SECONDARY COLD FRONT WILL MOVE THRU THE MID ATLANTIC FRIDAY
NIGHT, PROVIDING A REINFORCING SHOT OF CP AIR TO THE REGION. WITH
THE VEERING FLOW HELPING TO ADVECT MOISTURE OFF THE GREAT LAKES
AND STEEP LAPSE RATES IN THE BOUNDARY LAYER, CANNOT RULE OUT
ISOLATED RA/SN SHOWERS REACHING THE POCONOS FRIDAY NIGHT.

HIGH PRESSURE BUILDS IN FROM THE MID SOUTH SATURDAY BEFORE THE
CENTER SHIFTS TO THE SRN APPALACHIANS SUNDAY. THE PRESSURE GRADIENT
IS FORECAST TO RELAX THRU THE WEEKEND. WINDS WILL STILL BE BREEZY ON
SATURDAY THOUGH NOT NEARLY AS STRONG AS ON FRIDAY. HIGHS BOTH DAYS
IN THE 50S WILL BE AT OR SLIGHTLY BELOW CLIMO.

THE HIGH WILL MOVE OFF THE SOUTHEAST EARLY IN THE WEEK. THIS WILL
ALLOW FOR TEMPS TO MODERATE.

&&

.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.

REST OF THIS AFTERNOON...WIDESPREAD GENERALLY IFR CONDS IN PERIODS
OF RAIN/DRIZZLE AND FOG WITH ENE WIND GUSTS 15-25 KT.

TONIGHT...MOSTLY IFR CONDITIONS IN RAIN/DRIZZLE AND FOG WILL CONTINUE
THROUGH THE FIRST PART OF THE NIGHT, WITH SOME IMPROVEMENT BACK TO
MVFR CIGS DEVELOPING SOMETIME BETWEEN 6Z AND 12Z WEDNESDAY. NORTHEAST
WINDS GUSTING AROUND 20 KT SHOULD TURN NORTHERLY OVERNIGHT WITH A
SLIGHT DIMINISHING OF THE GUSTS.

WEDNESDAY...CIGS MAINLY 1000-2500 FT DURING THE MORNING BECOMING
BKN CIGS AOA 3000 FT DURING THE AFTERNOON AND POSSIBLY SCATTERING
OUT BY 21Z. NW WIND GUSTS 15-20 KT DIMINISHING LATE IN THE DAY.

OUTLOOK...

WEDNESDAY NIGHT...FOG MAY DEVELOP INITIALLY BEFORE STRATUS LIKELY
SPREADS INTO THE AREA AHEAD OF A WARM FRONT. EITHER WAY, CONFIDENCE
FOR AT LEAST MVFR IS HIGH WITH THE POTENTIAL TO SEE IFR/LIFR.

THURSDAY...MAINLY MVFR THOUGH THERE IS A POTENTIAL FOR IMPROVEMENT
OF CIGS TO VFR IF SHRA HOLDS OFF UNTIL LATER IN THE DAY. CIGS AND
VSBYS MAY LOWER TO MVFR IN SHRA. GUSTY SLY WINDS 15-25 KT.

THURSDAY NIGHT...WINDS BECOME WLY BEHIND A COLD FRONT. SHRA WILL END
EARLY, FOLLOWED BY VFR.

FRIDAY...VFR. BREEZY WLY WINDS COULD GUST OVER 30 KT DURING THE DAY.

SATURDAY AND SUNDAY...VFR. NW WINDS WILL RELAX THRU THE WEEKEND.

&&

.MARINE...
GLW CONTINUES NORTHERN AND CENTRAL NJ WATERS THROUGH 5 AM FOR AN
EXPECTED INCREASE IN WIND GUSTS TO 35 OR EVEN 40 KT BEFORE THE
WINDS TURN NORTHERLY AFTER MIDNIGHT AND PROBABLY DIMINISH
SLIGHTLY.

S NJ AND DE ATLC WATERS...SCA CONTINUES THROUGH 17Z WED AND DEPENDING
ON THE SEA STATE AT 0715Z WEDNESDAY MORNING...THE SCA MAY BE EXTENDED
A FEW HOURS ON PORTIONS OF THE ATLC WATERS TO COVER THE HAZARDOUS
SEAS ABOVE 5 FEET. WHATEVER HAPPENS TOMORROW PALES IN CONTRAST TO
THE WIND AND SEAT STATE OF THIS AFTERNOON.

WE NOTE THE CURRENTLY LIGHT VARIABLE WIND FLOW IN THE DE ATLANTIC
WATERS WHERE A SFC LOW IS DEEPENING AND PASSING THROUGH WITH A LIGHT
GRADIENT NEAR ITS CENTER.  ONCE THAT LOW ORGANIZES NORTH TO THE
CENTRAL NJ COAST, THE WIND WILL TURN NORTH NORTHWEST OFF DELAWARE
AND INCREASE CONSIDERABLY LATE THIS EVENING.

DE BAY...UPPER DE BAY HAS SEEN ONLY A FEW GUSTS NEAR 25 KT AND THE
WIND THERE IS A MARGINAL SITUATION.   LOWER DE BAY...SHOULD HAVE NO
PROBLEM REGAINING 25-30 KT WIND GUSTS LATER TONIGHT.

WEDNESDAY...SCA WINDS AND SEAS SUBSIDE WITH NORTHWESTERLY FLOW.

OUTLOOK...

WEDNESDAY NIGHT...WINDS AND SEAS BELOW SCA.

THURSDAY....SLY WIND GUSTS EXPECTED TO INCREASE TO SCA EVEN WITH
POOR MIXING PROFILES.

THURSDAY NIGHT...WINDS BECOME WLY BEHIND A COLD FRONT AND SHOULD
REMAIN IN SCA LEVELS.

FRIDAY THROUGH SATURDAY...HIGH CONFIDENCE FOR SCA WINDS. GALES
ARE POSSIBLE FRIDAY AFTERNOON THROUGH SATURDAY. SEAS WILL ALSO
INCREASE TO JUST ABOVE 5 FT. OPTED TO WAIT ON A GALE WATCH SINCE
THERE IS ALREADY A GALE WARNING IN EFFECT THRU THIS EVENING.

&&

.TIDES/COASTAL FLOODING...
NEW MOON WILL BE WEDNESDAY LEADING TO ASTRONOMICAL HIGH TIDES
AROUND A FOOT BELOW MINOR FLOODING THRESHOLDS FOR BOTH THE
WEDNESDAY MORNING AND THURSDAY MORNING HIGH TIDE CYCLES. GUSTY
SOUTHERLY WINDS ARE EXPECTED TO DEVELOP EARLY IN THE DAY ON
THURSDAY. THUS THE HIGHEST RISK FOR ANY TIDAL FLOODING WOULD BE
WITH THE HIGH TIDE ON THURSDAY MORNING. ETSS GUIDANCE SUGGESTS
SOME OCEAN SIDE SITES COULD REACH MINOR FLOODING THRESHOLDS.
HOWEVER, WE THINK THIS IS UNLIKELY ESPECIALLY CONSIDERING THE
LOCAL REGRESSION PROGRAM INDICATES TIDES SHOULD STAY BELOW COASTAL
FLOOD ADVISORY CRITERIA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL NOON EST WEDNESDAY FOR ANZ431-
     452>455.
     GALE WARNING UNTIL 5 AM EST WEDNESDAY FOR ANZ450-451.
     SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR ANZ430.

&&

SYNOPSIS...KLEIN
NEAR TERM...DRAG/JOHNSON
SHORT TERM...DRAG
LONG TERM...KLEIN
AVIATION...DRAG/KLEIN
MARINE...DRAG/KLEIN
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 10, 10:41 PM EST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1041 PM EST TUE NOV 10 2015

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-120345-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1041 PM EST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-452>455-120345-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1041 PM EST TUE NOV 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GALES ARE POSSIBLE FOR A BRIEF PERIOD ON THURSDAY AND THEN LIKELY
FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-120345-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
1041 PM EST TUE NOV 10 2015

...GALE WARNING IN EFFECT UNTIL 5 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

GALES ARE POSSIBLE FOR A BRIEF PERIOD ON THURSDAY AND THEN LIKELY
FRIDAY INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:51 PM ESTGale WarningPHI69 hr

Nearby

Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.